# SDR RRXA97297

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 5626222
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING AILERON SUPPORT FITTING (P/N 5640622-2) DAMAGED BEYOND LIMITATIONS IAW DC-8 SRM.  PART AND FORGING MATERIAL NOT AVAILABLE.  SUBSTITUTED MATERIAL IAW FAA APPROVED DER TIMCO ENGINEERING REO-03747 FOR FABRICATION.
